# SDR JJBA20130319007

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 30,993 hours, 42,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  SMOKE APPEARED IN THE FLIGHT DECK AND CABIN.  CREW DEPLOYED O2 MASK AND DECLARED AND EMERGENCY.  THE LANDING WAS UNEVENTFUL.  THE GROUND CREW CHANGED THE ACM.
